# SDR AALA20160425011

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 824 hours, 328 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 13746
- Condition: Faulty
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING TAKEOFF A STRONG ALMOND LIKE ODOR WAS EXPERIENCED BY CREW & PAXS.  RECIRCULATION FANS SELECTED OFF BUT ODOR DID NOT DISSIPATE.  ACCOMPLISHED CARD 05-96-70.  R & R RT RECIRCULATION FAN IAW AMM 21-25-02.  ALSO FOUND HEPA FILTERS DIRTY.  R & R HEPA FILTERS TWO EACH IAW AMM 21-25-01.  SEE ALSO AALA 20160426006 & AALA 2016042607.
